Graphs and Combinatorics

, Volume 5, Issue 1, pp 235–242

New Hadamard matrix of order 24

Authors

  • Hiroshi Kimura
    • Department of Mathematics, Faculty of ScienceEhime University
Article

DOI: 10.1007/BF01788676

Cite this article as:
Kimura, H. Graphs and Combinatorics (1989) 5: 235. doi:10.1007/BF01788676

Abstract

In this paper we give a new Hadamard matrix of order 24 and its properties. This matrix must be appear in [11]. By this paper and Ito-Leon-Longyear [3] the classification of Hadamard matrices of order 24 is completed.

Copyright information

© Springer-Verlag 1989